Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 151, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Oct 31, 2019, 5:25 PM EDT for 5 counties in South Carolina; Burke County, Richmond County, Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2019, 5:25 PM EDT (21:25 UTC)
- Expired
- Oct 31, 2019, 6:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burke County, GA, Richmond County, GA, Aiken County, SC, Barnwell County, SC, Edgefield County, SC, Lexington County, SC, Saluda County, SC
The radar
The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 3:39 PM EDT | Tornado Watch | SPC | 7 hr |
| Oct 31, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 861 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
812
WUUS52 KCAE 312125
SVRCAE
GAC033-245-SCC003-011-037-063-081-312230-
/O.NEW.KCAE.SV.W.0151.191031T2125Z-191031T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
525 PM EDT Thu Oct 31 2019
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Central Burke County in east central Georgia...
Eastern Richmond County in east central Georgia...
Eastern Edgefield County in central South Carolina...
Central Barnwell County in central South Carolina...
Southwestern Lexington County in central South Carolina...
Aiken County in central South Carolina...
Southeastern Saluda County in central South Carolina...
* Until 630 PM EDT.
* At 525 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Saluda to Burke County Airport,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Aiken, North Augusta, Waynesboro, Batesburg-Leesville, Barnwell,
Savannah River Site, Aiken Mall, Augusta, Plant Vogtle, Clearwater,
Belvedere, Edgefield, Williston, Johnston, New Ellenton, Jackson,
Sardis, Ridge Spring, Edgefield County Airport and Citizens Park.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 3 and 46.
Interstate 520 in Georgia between mile markers 10 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3295 8186 3292 8196 3292 8208 3381 8192
3398 8176 3390 8135 3312 8140 3316 8154
3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2125Z 310DEG 31KT 3396 8167 3305 8197
HAIL...<.75IN
WIND...60MPH
$$
CJR3 follow-up statements
692
WWUS52 KCAE 312156
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
556 PM EDT Thu Oct 31 2019
SCC037-312205-
/O.CAN.KCAE.SV.W.0151.000000T0000Z-191031T2230Z/
Edgefield SC-
556 PM EDT Thu Oct 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDGEFIELD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Georgia...and central South Carolina.
LAT...LON 3295 8186 3292 8196 3292 8203 3380 8165
3395 8161 3390 8135 3312 8140 3316 8154
3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2155Z 310DEG 31KT 3385 8152 3294 8182
$$
GAC033-245-SCC003-011-063-081-312230-
/O.CON.KCAE.SV.W.0151.000000T0000Z-191031T2230Z/
Burke GA-Richmond GA-Barnwell SC-Lexington SC-Aiken SC-Saluda SC-
556 PM EDT Thu Oct 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN BURKE...EASTERN RICHMOND...CENTRAL BARNWELL...
SOUTHWESTERN LEXINGTON...AIKEN AND SOUTHEASTERN SALUDA COUNTIES...
At 555 PM EDT, severe thunderstorms were located along a line
extending from near Batesburg-Leesville to near Sardis, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Aiken, Batesburg-Leesville, Barnwell, Savannah River Site, Aiken
Mall, Plant Vogtle, Williston, New Ellenton, Jackson, Sardis,
Alexander, Citizens Park, Aiken Municipal Airport, Aiken State Park,
Wagener, Snelling, Monetta, Elko, Girard and Windsor.
This includes Interstate 20 in South Carolina between mile markers 20
and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3295 8186 3292 8196 3292 8203 3380 8165
3395 8161 3390 8135 3312 8140 3316 8154
3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2155Z 310DEG 31KT 3385 8152 3294 8182
HAIL...<.75IN
WIND...60MPH
$$360
WWUS52 KCAE 312217
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
617 PM EDT Thu Oct 31 2019
GAC245-SCC081-312226-
/O.CAN.KCAE.SV.W.0151.000000T0000Z-191031T2230Z/
Richmond GA-Saluda SC-
617 PM EDT Thu Oct 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHMOND AND
SOUTHEASTERN SALUDA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Georgia...and central South Carolina.
LAT...LON 3295 8186 3392 8146 3390 8135 3312 8140
3316 8154 3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2216Z 310DEG 31KT 3380 8145 3289 8175
$$
GAC033-SCC003-011-063-312230-
/O.CON.KCAE.SV.W.0151.000000T0000Z-191031T2230Z/
Burke GA-Barnwell SC-Lexington SC-Aiken SC-
617 PM EDT Thu Oct 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN BURKE...CENTRAL BARNWELL...SOUTHWESTERN LEXINGTON AND
CENTRAL AIKEN COUNTIES...
At 616 PM EDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Batesburg-Leesville to near
Hiltonia, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Barnwell, Savannah River Site, Plant Vogtle, Williston, New Ellenton,
Sardis, Aiken State Park, Wagener, Snelling, Elko, Girard, Windsor,
Aiken Gopher Tortoise Heritage Preserve, Savannah River Site H
Canyon, Savannah River Site K Complex, Camp Kinard, Steedman, New
Holland, Samaria Fire Station and Cedar Pond Campground.
This includes Interstate 20 in South Carolina between mile markers 33
and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3295 8186 3392 8146 3390 8135 3312 8140
3316 8154 3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2216Z 310DEG 31KT 3380 8145 3289 8175
HAIL...<.75IN
WIND...60MPH
$$768
WWUS52 KCAE 312229
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
629 PM EDT Thu Oct 31 2019
GAC033-SCC003-011-063-312238-
/O.EXP.KCAE.SV.W.0151.000000T0000Z-191031T2230Z/
Burke GA-Barnwell SC-Lexington SC-Aiken SC-
629 PM EDT Thu Oct 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BURKE...CENTRAL
BARNWELL...SOUTHWESTERN LEXINGTON AND CENTRAL AIKEN COUNTIES WILL
EXPIRE AT 630 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, other
portions of Lexington County remain under a severe thunerstorm
warning until 7 PM.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Georgia...and central South Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.
LAT...LON 3295 8186 3392 8146 3390 8135 3312 8140
3316 8154 3310 8162 3304 8156 3291 8176
TIME...MOT...LOC 2228Z 310DEG 31KT 3374 8137 3283 8167
$$
fwaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 4:46 PM EDT, 39 minutes earlier.
Area forecast discussion, Oct 31, 4:46 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
446 PM EDT Thu Oct 31 2019
.SYNOPSIS...
A cold front will move through the forecast area this evening
with showers and thunderstorms likely along and ahead of the
front. There will be a threat of damaging winds and possibly a
few tornadoes. Cool, dry weather will follow behind the cold
front with temperatures below normal Friday through Monday. As
high pressure moves offshore, moisture and rain chances will
return to the forecast by the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A line of showers and thunderstorms will move through the
forecast area late this afternoon and evening. The storms will
occur just ahead of a cold front. High moisture and moderate
instability developed in the south flow ahead of the front.
The afternoon analysis indicated dew point temperatures near 70
and surface-based LI values near -5. Shear was high with a
40-knot h85 jet. The main thunderstorm threat is damaging wind
but isolated tornadoes cannot be ruled out with SRH values
forecast 150-200 m2/s2. The flood threat is low because of a
fast storm movement. Radar trends and the high-resolution models
indicate the threat moving from west to east during the 400 pm
to 1000 pm time frame.
Strong cold advection is expected behind the front late as
temperatures rapidly fall overnight into the upper 30s in the
western Midlands and upper CSRA to lower 40s eastern Midlands.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cooler and drier air will filter into our forecast area (FA)
Friday behind the cold front. The center of high pressure will
shift NE into the Central Apps/Mid Atlantic Friday night. Some
question about whether there could be a little wind over our FA
which could impede ideal radiational cooling conditions. Latest
guidance suggesting mid 30s north to near 40 south. So, some
risk of frost at least northern areas by early Saturday morning.
The cool dry air will be reinforced by a dry front coming
through late Saturday. Wind expected to stay up Saturday night,
though some decoupling possible northern FA late as the center
of high gets closer. So, risk of frost again northern areas
early Sunday morning.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
The high pressure center will shift to the Mid Atlantic
Sunday/Sunday night. Some question about wind again for Sunday
night and its impact on frost potential. Again, the northern FA
would have a better chance of lighter winds closer to the high
center, so risk of frost again early Monday morning.
Early to mid week, some upper troughiness will set up over the
central CONUS/Mississippi Valley, with a SW flow aloft for our
region. This along with surface high pressure moving offshore, will
direct increasing moisture into our region Monday night into
Thursday. Temps will moderate as well.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The main issue is a line of strong thunderstorms moving through
the area late this afternoon and evening. Damaging wind may
occur. The line will exit the area around 02z.
Gusty winds will be associated with the front. Expect general
gusts near and just behind the front around 25 knots based on
observation trends.
Clearing will occur in the wake of the front tonight as a
colder and drier airmass overspreads the area.
EXTENDED AVIATION OUTLOOK...No widespread significant aviation
issues expected Friday through Monday.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 4 AM EDT Friday for GAZ040-063>065-
077.
SC...Lake Wind Advisory until 4 AM EDT Friday for SCZ016-018-
020>022-025>031-035>038-041-115-116.
&&
SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99Hazardous weather outlook, Oct 31, 11:41 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 1141 AM EDT Thu Oct 31 2019 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 010900- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 1141 AM EDT Thu Oct 31 2019 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Risk of severe thunderstorms this afternoon and evening. A cold front will bring a line of showers and thunderstorms into and through the area late this afternoon and into the evening hours. Isolated severe thunderstorms will be possible ahead of this front. The main threat will be damaging wind gusts, although an isolated tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Risk of late night/early morning frost, mainly northern Midlands, Friday night through Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Oct 31, 3:35 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Columbia SC
335 PM EDT Thu Oct 31 2019
GAZ040-SCZ018-312000-
Lincoln GA-McCormick SC-
335 PM EDT Thu Oct 31 2019
...Strong Thunderstorms Will Impact Portions of Lincoln and McCormick
Counties Until 400 PM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 334 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Elijah Clark State Park, or 18 miles
northeast of Washington, moving northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
McCormick, Lincolnton, Clarks Hill Recreation Area, J. Strom Thurmond
Dam, Elijah Clark State Park, Mccormick County Airport, Hamilton
Branch State Park, Parksville, Modoc Boat Ramp, Bussey Point
Campground, New Hope, Long Cane Creek Picnic Area and Hickory Knob
State Resort Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3406 8240 3406 8233 3397 8230 3402 8225
3397 8218 3398 8208 3395 8207 3393 8216
3388 8216 3383 8212 3379 8216 3373 8218
3365 8212 3364 8220 3369 8222 3370 8233
3364 8247 3393 8257
TIME...MOT...LOC 1934Z 242DEG 36KT 3385 8244
CJRLocal storm report, Oct 31, 3:54 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
354 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND DMG 1 SSE BELVEDERE 33.52N 81.93W
10/31/2019 AIKEN SC AMATEUR RADIO
REPORT OF TREE DOWN ON A POWER LINE ON
MONTEREY AVE. ESTIMATED WIND SPEED AROUND 40
TO 45 MPH BASED ON AREA OBSERVATIONS.
&&
HCSpecial weather statement, Oct 31, 4:20 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Columbia SC
420 PM EDT Thu Oct 31 2019
GAZ040-063-064-SCZ018-025-026-312115-
McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-Saluda SC-
Edgefield SC-
420 PM EDT Thu Oct 31 2019
...Strong Thunderstorms Will Impact Portions of McDuffie...Lincoln...
Columbia...McCormick...Saluda and Edgefield Counties Until 515 PM
EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 419 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Bobby Brown
State Park to Thomson, moving northeast at 70 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Grovetown, Evans, Thomson, Martinez, Edgefield, Saluda, McCormick,
Harlem, Johnston, Lincolnton, Ridge Spring, Clarks Hill Recreation
Area, Edgefield County Airport, Elijah Clark State Park, Mistletoe
State Park, Wrightsboro, J. Strom Thurmond Dam, Thomson-McDuffie
County Airport, Appling and Riverwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
This includes Interstate 20 in Georgia between mile markers 167 and
194.
LAT...LON 3398 8265 3396 8257 3402 8259 3408 8248
3406 8233 3397 8230 3402 8224 3398 8220
3398 8205 3395 8203 3418 8186 3419 8173
3415 8166 3415 8165 3388 8157 3332 8234
3335 8255 3361 8263 3366 8251 3365 8249
TIME...MOT...LOC 2019Z 226DEG 60KT 3394 8250 3345 8253
CJRSpecial weather statement, Oct 31, 5:19 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Columbia SC
519 PM EDT Thu Oct 31 2019
SCZ115-312145-
Northern Lancaster SC-
519 PM EDT Thu Oct 31 2019
...Strong Thunderstorms Will Impact Portions of Northern Lancaster
County Until 545 PM EDT....
At 519 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Lesslie, or near Indian Land, moving
northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Indian Land, Waxhaw, Carolina Commons Shopping Center and Community
of Almond Glen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
LAT...LON 3493 8078 3489 8079 3485 8087 3486 8088
3490 8088 3493 8086 3496 8087 3497 8088
3501 8091 3503 8090 3505 8091 3507 8090
TIME...MOT...LOC 2119Z 240DEG 33KT 3493 8089
fwaLocal storm report, Oct 31, 5:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
521 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FUNNEL CLOUD MURPHYS ESTATES 33.60N 81.94W
10/31/2019 EDGEFIELD SC EMERGENCY MNGR
EDGEFIELD EMERGENCY MANAGER RELAYED A REPORT
THAT TWO FIRE FIGHTERS OBSERVED A FUNNEL
CLOUD NEAR MURPHYS VILLAGE.
&&
HCLocal storm report, Oct 31, 5:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
524 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 WNW NEWBERRY 34.28N 81.63W
10/31/2019 NEWBERRY SC TRAINED SPOTTER
LARGE OAK TREE DOWN ON POPE ST. TIME
ESTIMATED BY RADAR.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:32 AM EDT | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more | 14 hr |
| Oct 31, 3:35 PM EDT | Special Weather Statement | CAE | McCormick | 25 min |
| Oct 31, 4:20 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick, Saluda | 55 min |
| Oct 31, 4:38 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Saluda | 52 min |
| Oct 31, 4:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 47 min |
| Oct 31, 4:43 PM EDT | Tornado Warning | CAE | Aiken, Edgefield, McCormick | 32 min |
| Oct 31, 5:21 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Newberry, Richland, Saluda | 54 min |
| Oct 31, 5:44 PM EDT | Special Weather Statement | CAE | Lancaster | 46 min |
| Oct 31, 5:59 PM EDT | Tornado Warning | CAE | Lexington, Richland | 31 min |
| Oct 31, 6:12 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lancaster, Lexington, Richland | 48 min |
| Oct 31, 6:33 PM EDT | Special Weather Statement | CAE | Bamberg, Barnwell, Calhoun, Orangeburg | 42 min |
| Oct 31, 6:46 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Orangeburg, Richland | 44 min |
| Oct 31, 6:53 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster, Lee, Sumter | 82 min |
| Oct 31, 7:27 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Sumter | 63 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.